Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 12, NWS Tampa Bay, FL

June 6, 2013Manatee County, Sarasota County, Florida

NWS Tampa Bay, FL issued this tornado warning at Jun 6, 2013, 11:34 AM EDT for Manatee County, Sarasota County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 11:34 AM EDT (15:34 UTC)
Expired
Jun 6, 2013, 12:00 PM EDT
In force
26 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 20 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:43 AM EDTTornado WatchSPC11 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 3.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
512 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WFUS52 KTBW 061534
TORTBW
FLC081-115-061600-
/O.NEW.KTBW.TO.W.0012.130606T1534Z-130606T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1134 AM EDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MANATEE COUNTY IN FLORIDA.
  NORTHWESTERN SARASOTA COUNTY IN FLORIDA.

* UNTIL NOON EDT

* AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR FRUITVILLE...OR 7 MILES EAST OF SARASOTA...MOVING
  NORTH AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  LAKEWOOD RANCH...DESOTO LAKES.
  PARRISH.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 210 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2765 8242 2765 8216 2764 8216 2728 8236
      2735 8255
TIME...MOT...LOC 1534Z 199DEG 31KT 2740 8242

$$
2 follow-up statements
669 
WWUS52 KTBW 061546
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1146 AM EDT THU JUN 6 2013

FLC081-115-061600-
/O.CON.KTBW.TO.W.0012.000000T0000Z-130606T1600Z/
SARASOTA FL-MANATEE FL-
1146 AM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR CENTRAL
MANATEE AND NORTHWESTERN SARASOTA COUNTIES...

AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  LOCATED NEAR LAKE MANATEE STATE PARK...OR 13 
MILES EAST OF PALMETTO...MOVING NORTH AT 35 MPH.

THE TORNADO WILL BE NEAR...
  LAKE MANATEE STATE PARK.
  PARRISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2765 8242 2765 8216 2764 8216 2728 8236
      2735 8255
TIME...MOT...LOC 1546Z 199DEG 31KT 2753 8236

$$
432 
WWUS52 KTBW 061557
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1157 AM EDT THU JUN 6 2013

FLC081-115-061608-
/O.EXP.KTBW.TO.W.0012.000000T0000Z-130606T1600Z/
SARASOTA FL-MANATEE FL-
1157 AM EDT THU JUN 6 2013

...THE TORNADO WARNING FOR CENTRAL MANATEE AND NORTHWESTERN SARASOTA
COUNTIES WILL EXPIRE AT NOON EDT...

THE TORNADO HAS LIFTED...HOWEVER THE STORM WILL CONTINUE TO PRODUCE
STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY
DISSIPATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.

LAT...LON 2765 8242 2765 8216 2764 8216 2728 8236
      2735 8255
TIME...MOT...LOC 1558Z 199DEG 31KT 2763 8232

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:58 AM EDT, 7 hours 36 minutes earlier.

Area forecast discussion, Jun 6, 3:58 AM EDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
358 AM EDT THU JUN 6 2013

.SHORT TERM (TODAY - SATURDAY)...TROPICAL STORM ANDREA CONTINUES
TO MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF. RAIN BANDS
WILL CONTINUE TO ROTATE NORTHWARD AROUND THE CIRCULATION BRINGING
PERIODS OF HEAVY RAIN AND SOME LIGHTNING. SOME OF THESE CELLS HAVE
BEEN TORNADIC WITH ONE CONFIRMED TORNADO IN MANATEE COUNTY.
ADDITIONAL TORNADIC CELLS SEEM LIKELY AND A TORNADO WATCH HAS BEEN
ISSUED FOR MOST OF THE AREA.

WITH THE FASTER FORWARD MOVEMENT OF ANDREA...WE SHOULD SEE
IMPROVEMENT LATE IN THE AFTERNOON OR EARLY EVENING...ALTHOUGH SOME
RAIN BANDS WILL CONTINUE EVEN OVERNIGHT. THE STRONGEST WINDS WITH
ANDREA SHOULD BE FROM THE TAMPA BAY AREA NORTHWARD.

.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...DID NOT SPEND MUCH TIME
ON THE EXTENDED FORECAST DUE TO THE ONGOING IMPACTS FROM TROPICAL
STORM ANDREA. WE WILL BE BACK IN A NORMAL SUMMER-TIME PATTERN AS
RIDGING BUILDS BACK IN FROM THE EAST ON SUNDAY. AN UPPER-LEVEL
TROUGH WILL BE MOVING BY TO THE NORTH ON TUESDAY WITH A WEAK
SURFACE FRONTAL BOUNDARY WASHING OUT AS IT MOVES INTO FLORIDA.
THIS COULD ENHANCE RAIN CHANCES FOR THE MIDDLE OF THE WEEK.

&&

.AVIATION...
A LARGE AREA OF RAIN WILL CONTINUE TO SPREAD NORTH OVER THE TAF
SITES. FOR NOW WILL KEEP PREVAILING -RA FOR ALL SITES AND TEMPO FOR
STRONGER RAIN AND POSSIBLE THUNDERSTORMS AS NEEDED WITH LOWERING
CEILINGS AND VISIBILITIES AS WELL. WINDS WILL CONTINUE TO GUST TO
AROUND 30 KNOTS OR SO THROUGH TODAY AS THEY TURN FROM SOUTHEAST TO
SOUTHERLY.

&&

.MARINE...TROPICAL STORM WARNINGS CONTINUE. TROPICAL STORM ANDREA
IS MOVING NORTH AND NORTHEAST THROUGH THE EASTERN GULF WATERS AND
WILL MAKE LANDFALL IN NORTH FLORIDA LATER TODAY OR THIS EVENING.
TROPICAL STORM CONDITIONS SHOULD GRADUALLY WIND DOWN TONIGHT WITH
IMPROVING CONDITIONS FRIDAY THROUGH THE WEEKEND.

&&

.FIRE WEATHER...NO HUMIDITY CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  83  76  90  75 / 100  60  40  30
FMY  83  75  89  75 / 100  70  60  40
GIF  83  74  91  74 / 100  60  40  30
SRQ  83  75  88  75 / 100  60  40  30
BKV  83  72  91  72 / 100  60  30  20
SPG  83  76  89  79 / 100  60  40  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR CHARLOTTE-CITRUS-
     DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     TROPICAL STORM WARNING FOR CHARLOTTE-CITRUS-DESOTO-
     HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
     SARASOTA.

     LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT
     TONIGHT FOR HARDEE-HIGHLANDS-LEE-POLK-SUMTER.

GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD OUT
     20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
     ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/LONG TERM/MARINE/FIRE WEATHER...JILLSON
AVIATION...CARLISLE
Hazardous weather outlook, Jun 6, 5:24 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
524 AM EDT THU JUN 6 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-062130-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
524 AM EDT THU JUN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...TROPICAL STORM ANDREA...
ANDREA WILL MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF...
APPROACHING NORTH FLORIDA THIS EVENING THEN CONTINUING NORTHEAST
TOWARD THE MID ATLANTIC COAST ON FRIDAY.

...TORNADO AND WATERSPOUT IMPACT...
RAIN BANDS ASSOCIATED WITH ANDREA WILL PRODUCE WATERSPOUTS AND
ISOLATED TORNADOES TODAY.

...FLOOD IMPACT...
HEAVY RAINS MAY CAUSE MINOR URBAN FLOODING IN POOR DRAINAGE AREAS
TODAY. SOME RIVER FLOODING MAY OCCUR IF PROLONGED HEAVY RAIN OCCURS.

...COASTAL FLOOD IMPACT...
MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE DURING HIGH TIDES
AS TROPICAL STORM ANDREA APPROACHES THE COAST. SEE LATEST LOCAL
STATEMENTS FOR SPECIFIC DETAILS.

...RIP CURRENT IMPACT...
EXTREMELY HAZARDOUS RIP CURRENTS WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
WE WILL SEE MORE TYPICAL SHOWERS AND STORMS AFTER TROPICAL STORM
ANDREA PULLS AWAY. NO SEVERE STORMS ARE EXPECTED.

...RIP CURRENT IMPACT...
DANGEROUS RIP CURRENTS WILL CONTINUE ON FRIDAY...THEN BEGIN TO
DIMINISH OVER THE WEEKEND.

...WIND AND SEA IMPACT...
SOME RESIDUAL SWELL COULD CREATE HAZARDOUS BOATING CONDITIONS INTO
FRIDAY...BUT WINDS AND SEAS WILL IMPROVE FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER.
FORMAL ACTIVATION MAY BE NEEDED.

JILLSON

In the hours before

Special weather statement, Jun 6, 7:30 AM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
730 AM EDT THU JUN 6 2013

FLZ050-061215-
PINELLAS-
730 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
PINELLAS AND SOUTHWESTERN PASCO COUNTIES FOR A STRONG THUNDERSTORM
CAPABLE OF PRODUCING A FUNNEL CLOUD VALID UNTIL 815 AM EDT...

AT 728 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
ROTATING STRONG THUNDERSTORM CAPABLE OF PRODUCING A FUNNEL CLOUD
LOCATED NEAR CLEARWATER BEACH...OR NEAR CLEARWATER...MOVING NORTH AT
30 MPH WILL AFFECT CLEARWATER...BELLEAIR...BELLEAIR BEACH AND LARGO.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.

LAT...LON 2803 8283 2808 8285 2809 8282 2806 8279
      2813 8279 2816 8282 2816 8285 2817 8285
      2818 8285 2816 8282 2818 8281 2817 8266
      2787 8273 2789 8286
TIME...MOT...LOC 1130Z 188DEG 26KT 2798 8281
Special weather statement, Jun 6, 9:52 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
952 AM EDT THU JUN 6 2013

FLZ050-051-061430-
HILLSBOROUGH-PINELLAS-
952 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PINELLAS AND
WESTERN HILLSBOROUGH COUNTIES FOR TORRENTIAL RAINS WITH STRONG WIND
GUSTS VALID UNTIL 1030 AM EDT...

AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
BANDS OF HEAVY RAIN WITH A FEW EMBEDDED THUNDERSTORMS LOCATED NEAR
PASS-A-GRILLE BEACH...OR NEAR SAINT PETE BEACH...MOVING NORTH AT 40
MPH WILL AFFECT SAINT PETE BEACH...PINELLAS POINT...PASS-A-GRILLE
BEACH AND FORT DESOTO PARK.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE EXTREME
CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THIS
MORNING.

&&

LAT...LON 2814 8279 2813 8245 2795 8220 2767 8254
      2782 8241 2789 8241 2792 8248 2782 8246
      2783 8254 2796 8256 2799 8267 2794 8271
      2789 8258 2782 8258 2770 8263 2769 8271
      2764 8266 2761 8274 2761 8275 2781 8282
TIME...MOT...LOC 1350Z 198DEG 34KT 2772 8271
Local storm report, Jun 6, 10:23 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1023 AM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TORNADO          3 WSW SAINT PETERSBURG  27.74N 82.71W
06/06/2013                   PINELLAS           FL   911 CALL CENTER

            TREES DOWN ON ROADWAY...VEHICLE AND ROOF OF RESTAURANT
            LOCATED ON BEACH BLVD IN GULFPORT.

&&

WYNN
Special weather statement, Jun 6, 10:30 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1030 AM EDT THU JUN 6 2013

FLZ043-061515-
SUMTER-
1030 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUMTER COUNTY
FOR HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...

AT 1028 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS LOCATED NEAR
BUSHNELL...MOVING NORTH AT 25 MPH WILL AFFECT
WAHOO...BUSHNELL...ISTACHATTA AND SUMTERVILLE.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 309 AND 329.

GUSTY WINDS OF 25 TO 40 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.

LAT...LON 2896 8195 2831 8196 2832 8206 2852 8206
      2853 8210 2857 8215 2857 8221 2865 8227
      2874 8223 2876 8219 2879 8217 2882 8218
      2890 8227 2896 8230
TIME...MOT...LOC 1429Z 189DEG 22KT 2868 8213

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:25 PM EDTSpecial Marine WarningTBW50 min
Jun 5, 8:30 PM EDTSpecial Marine WarningTBW45 min
Jun 5, 9:31 PM EDTSpecial Marine WarningTBW44 min
Jun 5, 9:43 PM EDTSpecial Marine WarningTBW47 min
Jun 5, 10:16 PM EDTSpecial Marine WarningTBW44 min
Jun 6, 1:01 AM EDTSpecial Marine WarningTBW44 min
Jun 6, 2:49 AM EDTTornado WarningTBWManatee26 min
Jun 6, 3:13 AM EDTTornado WarningTBWHillsborough, Manatee32 min
Jun 6, 3:44 AM EDTTornado WarningTBWHillsborough31 min
Jun 6, 3:59 AM EDTTornado WarningTBWCharlotte, DeSoto31 min
Jun 6, 4:06 AM EDTSpecial Marine WarningTBW24 min
Jun 6, 4:11 AM EDTTornado WarningTBWHillsborough34 min
Jun 6, 4:26 AM EDTSpecial Marine WarningTBW64 min
Jun 6, 5:26 AM EDTTornado WarningTBWHighlands34 min
Jun 6, 5:32 AM EDTTornado WarningTBWPolk28 min
Jun 6, 7:51 AM EDTTornado WarningTBWPasco, Pinellas24 min
Jun 6, 7:52 AM EDTSpecial Marine WarningTBW53 min
Jun 6, 8:36 AM EDTSpecial Marine WarningTBW84 min
Jun 6, 8:51 AM EDTSpecial Marine WarningTBW84 min
Jun 6, 9:52 AM EDTSpecial Weather StatementTBWHillsborough, Pinellas38 min
Jun 6, 9:57 AM EDTSpecial Marine WarningTBW63 min
Jun 6, 9:58 AM EDTTornado WarningTBWPinellas32 min
Jun 6, 10:17 AM EDTSpecial Marine WarningTBW58 min
Jun 6, 10:25 AM EDTAreal Flood AdvisoryTBWPinellas4 hr
Jun 6, 10:30 AM EDTSpecial Weather StatementTBWSumter45 min
Jun 6, 10:55 AM EDTSpecial Marine WarningTBW2 hr
Jun 6, 11:11 AM EDTTornado WarningTBWCharlotte, Lee, Sarasota49 min
Jun 6, 11:38 AM EDTTornado WarningTBWManatee, Sarasota37 min
Jun 6, 11:56 AM EDTTornado WarningTBWHillsborough, Pinellas34 min
Jun 6, 11:57 AM EDTTornado WarningTBWPasco33 min
Jun 6, 12:17 PM EDTTornado WarningTBWDeSoto, Hardee28 min
Jun 6, 12:18 PM EDTTornado WarningTBWCharlotte, DeSoto, Highlands27 min
Jun 6, 12:26 PM EDTSpecial Weather StatementTBWPasco49 min
Jun 6, 12:33 PM EDTTornado WarningTBWCharlotte, DeSoto27 min
Jun 6, 12:40 PM EDTTornado WarningTBWDeSoto, Hardee, Manatee, Sarasota35 min
Jun 6, 12:42 PM EDTTornado WarningTBWHillsborough, Manatee, Sarasota48 min
Jun 6, 12:48 PM EDTTornado WarningTBWDeSoto, Hardee, Highlands27 min
Jun 6, 1:06 PM EDTAreal Flood AdvisoryTBWManatee, Sarasota4 hr
Jun 6, 1:12 PM EDTAreal Flood AdvisoryTBWPolk4 hr
Jun 6, 1:14 PM EDTTornado WarningTBWHighlands, Polk31 min
Jun 6, 1:17 PM EDTSpecial Marine WarningTBW58 min
Jun 6, 1:38 PM EDTTornado WarningTBWCharlotte, Lee22 min
Jun 6, 1:57 PM EDTTornado WarningTBWCharlotte, Lee18 min

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.